# SDR AALA202203218189

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 88,031 hours, 10,730 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DEPARTURE FROM BCN, LEFT WING FLAP FAIRING SEPARATED FROM AIRCRAFT DAMAGING THE FLAP. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO BCN, LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
